# SDR CA050530004

- Difficulty date: May 25, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 2,595 hours
- Engine: Pwc PW150A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Shaft
- Part number: C1535361
- Condition: Sheared
- Location: Flap Xmsn
- Part time: 4,090 hours, 4,600 cycles
- Component: Transmissi
- Component part number: C1486641
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

AFTER SELECTION, NOTICED NO MOVEMENT OF FLAPS,  CREW RESET FLAP CONTROL CB L7  WITH NO SUCCESS. OVERSHOOT C/OUT, FLAPLESS LANDING C/OUT WITH NO DIFFICULTY. AFTER INSP, RT INBD FLAP, OTBD (RT NR 4) XMISSION SHAFT FOUND SHEARED AT JOINT & CAUSE A FLAP POWER CAUTION LIGHT DURING APPRO. NOTE: ALSO ASYMMETRY MESSAGE IN CDS. SHAFT IN QUESTION IS ORIGINAL TO A/C, NEVER REPLACED SINCE A/C ENTERED IN SERVICE. NO SPECIFIC MX PERFORMED ON PART OTHER THAN GENERAL INSPS & FUNCT CHKS OF SYS. BOMBARDIER ADVISED SAME DAY & DAMAGED PART SHIPPED FOR INVEST. GENERAL VISUAL INSP OF ALL XMISSION SHAFTS (ALL FLAP TRANSMISSION SHAFT AND TORSION BARS REMOVED FOR INSPECTION) FOR INTEGRITY C/OUT, LUBE ALL FLAP BALL-SCREW ACT C/OUT.
